I have been off Tramadol for a week now... I was taking 10-12 50mg pills a day for about two months. I was on Zoloft 100mg a day but I took myself off of that because of a seizure issue. I did not have one but I saw that there was an interaction with the two. In true addict fashion, I stopped the Zoloft, and kept on with the Tramadol. I am waiting to see a Dr, about the issue. Here is my problem, I am not having all the side effects/withdrawal issues... in fact I am doing fine except for one thing. When I walk, sit, or make any movement, I feel like my insides are trailing behind and it takes a second for my insides to catch up with body. Obviously, this is internal, I am not really swaying all around, it just feels like it. It feels like my internals are in water, especially my brain... what is happening to me... anyone out there had any similar WD symptoms? Thanks, I am seeing a MD who specalizes in addiction treatment this week. Thanks in advance for any info on the topic.
15 Mar 2006
Yes, Zoloft, or any SSRI or SSNRI, should always be tapered and never stopped abruptly. Since they prevent the immediate reuptake of Serotonin in your brain, your brain basically forgets how to regulate it on its own after you have been on them for awhile. So if you stop abruptly, you basically throw your brain and body into shock.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side effects I feel, sleepiness and tiredness, loss of appetite. I am a 24 years old male student, when should I expect to feel better, and have will ...
4 answers • 19 Dec 2011
Hi there, I'm 35 and this is my first experience with antidepressants. I took zoloft 50mg for 3 weeks against depression. Because of the sexual ...
2 answers • 26 Oct 2012
Anxiety - switched from Zoloft to Venlafaxine, what side effects can I expect, is there weight gain?
I was on Zoloft 100 mg but my doctor switched on Friday to Venlafaxine HCL ER 37.5 mg... What kind of side effects can I expect? Is there weight gain ...
2 answers • 8 Jul 2013
I've been on 100mm zoloft for 4 weeks. Having much stomach distress and bowel issues. It has helped my depression/anxiety issues, but the side ...
3 answers • 10 Jul 2013
My neurologist suggests .25 every day for 5 days then stop but I hate side effects. Pharmacist said I could go .25 every other day to avoid side ...
1 answer • 11 Mar 2014